| Catalog Number |
366664 |
| Medical Device Problem Codes |
Short Fill (1575); Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that underfill occurred during use with a bd vacutainer® lithium heparinn (lh) 37 usp units blood collection tubes.The following information was provided by the initial reporter, "it was reported the tubes are under filling.Hello.It has come to our attention that one of our sites is having substantial problems with the soft draw tubes.They are reporting underfilling (only 2/3 full) including the green and lavender.This is mostly a problem when using a butterfly.The site confirmed that they are using the clear discard tube to clear the butterfly tubing first and then the flow stops once the soft draw tubes are attached.We are looking into the type of adapter they are using for the tubes to see if this could be the reason." this is 1 of 7 complaints, and captures the event that occurred (b)(6) 2019.
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples or photos from the customer facility for evaluation.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Bd has initiated further investigation relating to this issue through a capa (b)(4).The investigation is still on-going and improvements will be made as the potential causes of this issue are identified.
Event or Problem Description